Skip to main content

Discussion on the papers on 'Statistics and mathematics'

Nelder, J.A., Pearce, S.C., Preece, Donald A., Hill, I.D., Bartholomew, D.J., Chatfield, Chris, Evans, K., Hutton, J.L., Orchard, T.J., Box, George, and others. (1998) Discussion on the papers on 'Statistics and mathematics'. Journal of the Royal Statistical Society: Series D (The Statistician), 47 (2). pp. 273-290. ISSN 0039-0526. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Additional information: Document Type: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 29 Mar 2009 12:29 UTC
Last Modified: 28 May 2019 13:55 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/17469 (The current URI for this page, for reference purposes)
  • Depositors only (login required):